# SDR CALA2020040600796

- Difficulty date: April 5, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 52,627 hours, 18,658 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEADSET STUCK IN CA SIDE WINDOW.  POSSIBLE SEAL DAMAGE. REMOVED DEBRIS FROM CAPTS OPENABLE WINDOW, PERFORMED SEAL INSP PER 56-12-11-210-033, NO FAULTS NOTED. OK TO CONT.
